# SDR SWIA201333837

- Difficulty date: June 27, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 31,359 hours, 42,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT FRONT OF AIRCRAFT DO NOT ILLUMINATE.  FLT#5504 REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK.  PN: D366-04-001,  SNON: 1241/07-96, SNOFF: 1128-09-95
